Theorems on large deviations in schemes of smoothing observations with unknown weights
Doklady Akademii Nauk, Tome 247 (1979) no. 3, pp. 565-569
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_247_3_a13,
author = {O. V. Shalaevskii},
title = {Theorems on large deviations in schemes of smoothing observations with unknown weights},
journal = {Doklady Akademii Nauk},
pages = {565--569},
year = {1979},
volume = {247},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_247_3_a13/}
}
O. V. Shalaevskii. Theorems on large deviations in schemes of smoothing observations with unknown weights. Doklady Akademii Nauk, Tome 247 (1979) no. 3, pp. 565-569. http://geodesic.mathdoc.fr/item/DAN_1979_247_3_a13/